Its has been four years since I have been off lorazepam, and still suffer with withdrawals, not as often as they use to be and sometimes last a few days up to a week. My questions is are there any updates or medications that can ease up the horrible withdrawals? Has anyone gone through this and how did they deal with it? My primary care doctor did not know how to detox me and got help from a pharmacist at the time. I tried detox center and wanted me to go back on them and they would detox me there way after being off for six months and I just walked out. Any help would be appreciated.
Help with lorazepam withdrawals after four years?
Question posted by Anonymous on 10 Nov 2021
Last updated on 11 November 2021
Hello, this is a relative strong benzodiazepine. That being said, I would want to know did you detox slowly, moderately or quickly. To successfully detox from this and most benzos it must be a very slow detox. I was on Xanax which is about the same strength and tried (on my own after 15 years) to do it three or four times but finally I detoxed successfully by taking 10% less dose for approximately 14 to 21 days before cutting another 10 to 15% for another 14 to 21 days until I felt comfortable to shortening the time to days instead of weeks.
You can also get a prescription for a compounding pharmacy because they will precisely cut it. Compounding pharmacies are in most larger towns and cities.
Get professional advice like a pharmacist, actually a pharmacist is the best person to speak about interactions and actions of all medications that is what they are trained for. Remember, you needed this for some type of reason so you may need a small amount or a different non-benzo med. My doctor told me that at my small daily dose will probably be needed the rest of my life. I'm okay with that dose now for approximately 4-5 years.
- Lorazepam uses and safety info
- Lorazepam information for Healthcare Professionals (includes dosage details)
- Side effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.